me, me! Skin rash from Humira, indeed. It just stared about
3 months ago, itchy, flaky, bright red patches all over my legs & arms. Now Humira has been working really well for my UC, so there is no way I want to stop it. I had a CPE scheduled & brought it up to my PCP- he gave me a script
for Triamcinolone cream, & advised using Benadryl before my shots. So, the cream really cleared things up. But I just did a shot yesterday, & took Benadryl 2x- before my shot & about
6 hours later. Now I'm wondering I should be taking the Benadryl for 2-3 days, day of the shot & a day or so afterwards. I think I'll see how things go, rash-wise, witht his latest injection- if the rash comes back full force, I'll try the Benadryl for 2-3 days with my next shot. Frustrating...... I haven't even mentioned this new development to my GI, I see him in March & will discuss it then. I don't want to hear him suggest stopping Humira, it's basically all I've got to left to work with!
Remicade-10mgs/kg- from 4/07 thru 1/10
Humira- 1/10- present